# SDR R61A2021092000759

- Difficulty date: September 8, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N649RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000070
- Aircraft time: 44,440 hours, 27,789 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Support
- Part number: 17030709003
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE AC WAS IN FOR HVY CK FOUND LH WING STUB LOWER SKIN STIFFENER FOUND CRACKED. MX REPLACED LOWER SKIN STIFFENER PN 170-30709-003 IAW SRM 51-41-01, 51-42-01 SEE AAR NRC# 4500952-2000-0046 FOR WORK PERFORMED. AC WAS RTS
